# SDR SWAA2022111068456

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 28,483 hours, 13,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OVERHEAD BIN LIGHT FIXTURE LOOSE (ABOVE BIN DOOR) AT ROW 25 (FIRST OFFICER SIDE) / [01] RE-SECURED LIGHT FIXTURE. OPS CKS NORMAL IAW AMM 33-51-03
